# SDR SWIA201332839

- Difficulty date: February 17, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 25,499 hours, 20,997 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Failed
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED AP DISCONNECT IN TURNS AND DESCENT.  ONCE AP KICKED OFF, THE YOKE WOULD JERK IN THE OPPOSITE DIRECTION OF THE TURN OR UP WHEN IN DESCENT.  (FLT 7428)  REPLACED ELEVATOR SERVO IAW AMM. P/N: 322-5027-001 S/N: 3018  S/N OFF: 142
